# SDR FDKA200610295

- Difficulty date: October 14, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 12,909 hours, 11,890 cycles
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Condition: Out Of Position
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FDM 6073 RDU-MCO (1626 PHX LCL).  RUDDER ERRATIC IN FLIGHT DURING TURBULANCE.  MX REPOSITIONED AUTO-PILOT KNOB.  AUTO PILOT CHECKED GOOD.
